# SDR 2015FA0000650

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: General aviation
- Aircraft: N882RB
- Make and model: Cessna S550
- Aircraft serial: 0075
- Aircraft time: 5,416 hours, 5,610 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: 6041H201A
- Condition: Failed
- Location: Mlg
- Part time: 5,416 hours, 5,610 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 12:28 THE PILOT INFORMED THE TOWER THAT HE HAD A LOW POWER BRAKE ENUNCIATOR LIGHT. THEY ASKED HIM IF HE WANTED THE EQUIPMENT OUT AND HE STATED YES.  DURING THE DEBRIEF HAD A VIBRATION IN THE ACFT, HE DECIDED TO KEEP FLYING THE ACFT HERE.  APPROXIMATELY 10 MINUTES INTO THE FLIGHT HE NOTICED THE LOW POWER BRAKE LIGHT ON.  HE WAS FERRYING THE ACFT FOR SOME REPAIR WORK TO BE ACCOMPLISHED AFTER A DEER STRIKE. SERVICE CENTER DID A TEMPORARY REPAIR TO THE LOWER NOSE AND BELLY.
